The Annals of Mathematical Statistics

On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions

W. Feller

Full-text: Open access

Abstract

Unified and simplified derivations are given for the limiting forms of the difference (1) between the empirical distribution of a large sample and the corresponding theoretical distribution and (2) between the distributions of two large samples.

Article information

Source
Ann. Math. Statist. Volume 19, Number 2 (1948), 177-189.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730243

Digital Object Identifier
doi:10.1214/aoms/1177730243

Mathematical Reviews number (MathSciNet)
MR25108

Zentralblatt MATH identifier
0032.03801

JSTOR
links.jstor.org

Citation

Feller, W. On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions. Ann. Math. Statist. 19 (1948), no. 2, 177--189. doi:10.1214/aoms/1177730243. https://projecteuclid.org/euclid.aoms/1177730243


Export citation

Corrections

  • See Correction: W. Feller. Errata: "On the Kolmogorov-Smirnov Limit Theorems for Empirical Distributions". Ann. Math. Statist., Volume 21, Number 2 (1950), 301--302.